Burshtein N.: On natural exactly covering systems of congruences having moduli occurring at most twice
. Journal of Number Theory (To appear). MR 0412088
| Zbl 0334.10004
 Erdös P.: On a problem concerning congruence systems
. Mat. Lapok 3 (1952), 122-128. MR 0070651
 Erdös P.: Proceedings of the 1963 Number Theory Conference. University of Colorado. Proposed problem no. 28.
 Krukenberg C. E.: Covering sets of the integers
. University of Illinois at Urbana-Champaign, 1971 (Ph. D. Thesis). MR 2620587
 Porubský Š.: Generalization of some results for exactly covering systems
. Mat. Časopis 22 (1972), 208-214. MR 0308021
 Porubský Š.: Natural exactly covering systems of congruences
. Czech. Math. J. 24 (99) (1974), No 4. MR 0354520
 Schönheim J., N. Burshtein: On a conjecture concerning exactly covering systems of congruences
. Israel Journal of Math. 8 (1970), 28-29. DOI 10.1007/BF02771546
| MR 0258724
 Znám Š.: On the relation between exactly covering systems and rooted trees. Unpublished.